# SDR 96UAL900852

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4723U
- Make and model: Boeing 747122
- Aircraft serial: 19882
- Engine: Pwa JT9D7A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage Assy
- Part number: 65B1159829
- Condition: Failed
- Location: Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, THE FORE FLAP ATTACH CLEVIS LUG ON NR 4 TRAILING EDGE FORE FLAP SEQUENCE CARRIAGE UPPER SURFACE WAS DISCOVERED TO HAVE FAILED.  PART FAILED.  THE FLAP POSITION NR 4 FORE FLAP SEQUENCE CARRIAGE WAS REPLACED.
